# SDR GTIA030452

- Difficulty date: June 12, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL NLG INDICATOR NOT OUT WHEN GEAR DOWN.  LANDING GEAR NOSE LIGHT OUT.  LUBRICATED NOSE GEAR VISUAL IND LEVER INDICATOR PRITRUDES .375 INCHES ABOVE TOP SURFACE OF PEDESTAL COVER PLACT WITH HYDRAULIC PRESSURE APPLIED.  RELAMPED NOSE GEAR GREEN DOWN AND LOCKED LIGHTS AND OPS NORMAL.  (M)
